# SDR N6WA2022031002

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10097
- Aircraft time: 40,450 hours, 31,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE NO PRESSURIZATION ON CLIMB CAUSING CABIN ALT CAUTION MSG.FOUND AFT CARGO DOOR AFT EDGE NOT SECURE CLOSED AND RESECURED AFT CARGO DOOR IAW CRJ AMM 52-31-00. PERFORMED PRESSURIZATION TEST IAW CRJ AMM 21-31-00. NO FAULTS , OR MESSAGES NOTED . A/C OK TO CONTINUE.
